# SDR DALA2022052703712

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,955 hours, 41,608 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pan
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 CORROSION ON AFT LAVATORY PAN AT FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00018. AFT LAVATORY PAN WAS REPLACED PER B757-200 SRM. (2249774)
